# SDR UALA2011011900326

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 72,789 hours, 21,099 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cable
- Part number: 58781
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CLOSET EMERGENCY LIGHT AND DOOR EXIT LIGHTS INOP.  REPLACED POWER SUPPLY AND BATTERY PER MM, NO HELP.  REPLACED FEEDER CABLE IN FIRST CLASS CABIN.
